All Categories
    Filters
    Preferences
    Search
    Service Provider: Ad Pharmacy

    ACTIFED - SYRUP / 200ML BOTTLE

    AED 16.00
    AED 17.00
    Pseudoephedrine Hydrochloride,Triprolidine Hydrochloride
    Delivery date: 1-3 Hours

    Product Info

    Actifed Syrup contain two ingredients, Pseudoephedrine (30mg / 5ml) and Triprolidine (1.25mg / 5ml).

    Pseudoephedrine is a decongestant to relieve nasal congestion, blocked sinuses and catarrh.

    Triprolidine is an antihistamine that relieves sneezing and has a drying action to reduce runny nose and watery eyes, which can be helpful in treating colds, flus, allerghies and hayfever.

    • Unblocks sinuses
    • Dries runny noses
    • Unblocks stuffy noses
    • Clears catarrh

    How To Use

    Children over 6 years: One 5ml spoonful every 4-6 hours up to 3 times in a day.

    Use only when simple measures have failed to provide relief. Do not use for more than 5 days.

    Adults and children over 12 years: Two 5ml spoonfuls every 4-6hours up to 3 times in a day.

    Elderly patients should talk to their GP or pharmacist before tking Actifed.

    Actifed may cause  drowsiness . If affected do not drive or operate machinery. Avoid alcoholic drink.

    Write your own review
    • Product can be reviewed only after purchasing it
    *
    *
    • Bad
    • Excellent
    *
    *
    *
    *

    Product Info

    Actifed Syrup contain two ingredients, Pseudoephedrine (30mg / 5ml) and Triprolidine (1.25mg / 5ml).

    Pseudoephedrine is a decongestant to relieve nasal congestion, blocked sinuses and catarrh.

    Triprolidine is an antihistamine that relieves sneezing and has a drying action to reduce runny nose and watery eyes, which can be helpful in treating colds, flus, allerghies and hayfever.

    • Unblocks sinuses
    • Dries runny noses
    • Unblocks stuffy noses
    • Clears catarrh

    How To Use

    Children over 6 years: One 5ml spoonful every 4-6 hours up to 3 times in a day.

    Use only when simple measures have failed to provide relief. Do not use for more than 5 days.

    Adults and children over 12 years: Two 5ml spoonfuls every 4-6hours up to 3 times in a day.

    Elderly patients should talk to their GP or pharmacist before tking Actifed.

    Actifed may cause  drowsiness . If affected do not drive or operate machinery. Avoid alcoholic drink.

    Product tags